Journal article icon

Journal article

Aristotle and the paralogisms of identity. By Paolo Fait

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
Rivista di Storia della Filosofia
Volume:
63
Issue:
2
Pages:
206-226
Publication date:
2008-01-01
ISSN:
0393-2516
Source identifiers:
252090
Language:
Italian
Pubs id:
pubs:252090
UUID:
uuid:5d59b1f3-f49f-4241-a220-426a6d2fc4e8
Local pid:
pubs:252090
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP